# SDR 20000714SH017

- Difficulty date: December 30, 1998
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N713VS
- Make and model: Piper PA-23-250
- Aircraft serial: 277405415
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 37077
- Condition: Malfunctioned
- Part time: 497 hours
- Component: Comb Air Switch
- Component part number: 94E421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIR SWITCH STUCK IN CLOSED POSITION.  IF COMBUSTION AIR MOTOR WOULD QUIT, FUEL WOULD STILL COTNINUE IN HEATER CREATING FINE HAZARD.  FOUND DURING AD COMPLIANCE. (X)
